Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

I can't see...any eye people?!

(10 Posts)
CajaDeLaMemoria Wed 15-May-13 10:18:54

My right eye has been playing up for days, and it's driving me mad.

About three weeks ago, I started getting double vision. Tried both glasses and contact lenses, it didn't make a difference. Had an eye test, which said my eyes are healthy, but my astigmatism has worsened. Saw doctor again, he prescribed something for ocular migraines.

On Sunday, I had dodgy vision. It felt like one contact had fallen out. Wore my glasses for three days, but it's no better. Spoke to a doctor yesterday on the telephone, who said it's likely nothing, and to keep taking the migraine meds, which I'm doing.

It's driving me bonkers. My field of vision is all messed up, and I feel really disorientated. I can't get anything done.

I can't get to A&E because I can't see, and the doctors aren't interested in seeing me. To be honest, I'm crippled with pain and heavily dosed up with morphine and tramadol at the moment, even getting to the doctors would be tough.

Have I missed anything I could do to make it better?

Footle Wed 15-May-13 11:32:45

Sorry I don't know, but I distrust morphine-based drugs and would see whether lowering the dose for a day or two helped. But you don't explain what the pain is that you are taking them for. Might there not be a connection ?

Leverette Wed 15-May-13 13:20:42

When did you start the morphine and tramadol?

CajaDeLaMemoria Wed 15-May-13 13:23:35

Oooohh years ago.

I went to the doctors, I've just got back. He's tested my reflexes and sight, and made an urgent referral to the eye clinic, who are supposed to be phoning me back.

The walk nearly killed me, so hopefully I'll have some recovery time before the next appt.

Thanks for the replies. I'll mention the morphine and tramadol at the clinic, just in case. The doctor seemed happy with them, but you never know what's been overlooked!

Leverette Wed 15-May-13 13:25:35

Ok. Just that some people get really really squiffy eyes with tramadol. Glad the doc is acting speedily for you, good luck for your appointment.

Musicaltheatremum Wed 15-May-13 21:48:21

Hope they didn't give you morphine and tramadol for migraines. Totally wrong treatment and makes headaches worse. Also horrendous drugs which can make you feel awful if used in appropriately.

AdamGray Wed 29-May-13 08:19:48

Message withdrawn at poster's request.

AdamGray Wed 29-May-13 08:20:20

Message withdrawn at poster's request.

AdamGray Wed 29-May-13 08:20:51

Message withdrawn at poster's request.

AdamGray Wed 29-May-13 08:21:32

good post...keep it up

www.google.com

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now